# SDR SWAA2014032626531

- Difficulty date: March 19, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 21,226 hours, 12,483 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD SPLICE STRAP CORRODED AT BS 887.  R & R STRAP IAW SRM.
